# SDR P2EA01052

- Difficulty date: May 4, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N126NJ
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, LOWER FUSELAGE, FORWARD CARGO COMPARTMENT CUTOUT BS 492 BETWEEN STRINGER 22 AND 23 RIGHT, SKIN WITH WEAR.  REPAIRED FUSELAGE SKIN SECTION FROM BS 491 TO BS 500 BETWEEN STRINGER 21 AND 24RT DUE TO WEAR IAW SRM 53-30-3 FIG 46.  (M)
